# SDR SIMA20150426007

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 13516843601
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER NR 2 UPPER HINGE FITTING BORES WORN, CTR HINGE FITTING BORES WORN, LOWER CTR HINGE FITTING BORES WORN & LOWER HINGE FITTING BORES WORN.  REPLACED ALL 4 FITTINGS IAW SRM 55-40--02 & ETN EM-55-070. FITTING PN 135-16841-601.  UNDRILLED FITTING ASSEMBLY PN 135-16842-601.
